MathSciNet Relay Station
MathSciNet bibliographic data
MR1405006 (97j:41008) 41A17 (41A10)
DeVore, R. A.; Hu, Y. K.; Leviatan, D. Convex polynomial and spline approximation in $L\sb p,\ 0<p<\infty$. Constr. Approx. 12 (1996), no. 3, 409–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement